| Model Number |
521187-31B |
| Medical Device Problem Codes |
Stretched (1601); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
08/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event took place in austria and has been reported through german distribution subsidiary pajunk medical produkte (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
Event or Problem Description
(b)(4).Inner coil got loosened within patient; had to be surgically removed.
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation report this case is considered as closed.
Event or Problem Description
Irn# (b)(4).Inner coil got loosened within patient; had to be surgically removed.